Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 26, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Apr 14, 2021, 3:13 PM EDT. It took effect at Apr 14, 2021, 5:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2021, 3:13 PM EDT (19:13 UTC)
- In effect from
- Apr 14, 2021, 5:00 PM EDT
- Expired
- Apr 15, 2021, 2:43 AM EDT
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
494 WHUS72 KJAX 141913 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 313 PM EDT Wed Apr 14 2021 AMZ450-452-470-472-150300- /O.NEW.KJAX.SC.Y.0026.210414T2100Z-210415T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 313 PM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Frequent wind gusts up to 30 knots. * WHERE...All Southeast Georgia coastal waters from Altamaha Sound GA to Fernandina Beach FL out to 60 NM and Coastal waters from Fernandina Beach FL to St Augustine FL out to 60 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
608 WHUS72 KJAX 150059 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 859 PM EDT Wed Apr 14 2021 AMZ450-452-150200- /O.CAN.KJAX.SC.Y.0026.000000T0000Z-210415T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 859 PM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ474-150900- /O.EXB.KJAX.SC.Y.0026.000000T0000Z-210415T0900Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 859 PM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... * WHAT...South winds around 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-150900- /O.EXT.KJAX.SC.Y.0026.000000T0000Z-210415T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 859 PM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... * WHAT...South winds around 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
512 WHUS72 KJAX 150643 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 243 AM EDT Thu Apr 15 2021 AMZ470-472-474-150745- /O.CAN.KJAX.SC.Y.0026.000000T0000Z-210415T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 243 AM EDT Thu Apr 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 1:48 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 14, 1:48 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 148 PM EDT Wed Apr 14 2021 .AVIATION... [Through 18Z Thursday] VFR conditions expected to prevail through most if not all TAF period. Scattered to broken high clouds continue and should continue to decrease a bit. Disturbance aloft will move in tonight and Thursday resulting in increasing clouds and lower ceilings later tonight roughly to near 8-10 kft. Precip with this disturbance expected to hold off until Thursday after about 12Z have included some VCSH and PROB30 for showers at this time. Southerly winds continue this afternoon and will increase further for the coastal TAFs due to the east coast sea breeze. Winds will then diminish later tonight and become southwest through Thursday morning. && .PREV DISCUSSION [1000 AM EDT]... .NEAR TERM [Through Tonight]... A shortwave was across the eastern Gulf of Mexico early this morning, and it will continue to move southeast across central and southern Florida today. Another shortwave will move eastward across the northern Gulf coast and over the area this evening, bringing an increase in mid/high clouds. An additional shortwave will move across the northern Gulf coast tonight, reaching the western Florida Panhandle by daybreak on Thursday. At the surface, high pressure will briefly strengthen just east of the region this morning before being shunted to the southeast this afternoon. A cold front across the Southeast will slide southward to central Georgia by daybreak on Thursday. The pressure gradient will increase today due to the strengthening high pressure, with south to southwest winds prevailing. Sea breeze boundaries will move inland along both coasts this afternoon, with breezy southeast winds at the east coast beaches in the mid to late afternoon. An isolated shower cannot be ruled out along the east coast in the late afternoon to early evening due to the sea breeze merger and aided by the shortwave energy. Otherwise, dry conditions and warm temperatures are expected, with highs in the mid to upper 80s across the interior and around 80 at the beaches. Winds will diminish in the evening, with dry conditions expected across northeast Florida overnight. There is a chance that showers could move into interior southeast Georgia before daybreak on Thursday ahead of the cold front. Overnight lows will be mild in the low to mid 60s. .SHORT TERM [Thursday Through Friday]... A cold front will extend across central Georgia from a surface low off the coast of the Carolinas on Thursday. A pre-frontal shortwave will spread showers and storms from northwest to southeast through the day on Thursday. The slowly advancing cold front will press down from out of the north and stall over north central Florida on Friday. With the boundary near our Florida zones, the best chance for rain will be south of I-10 with southeast Georgia potentially being mostly dry as brief high pressure builds in from the north. Another batch of shortwaves move into the area spreading the next round of showers Friday night. Temperatures cool below normal on Friday with the frontal passage. .LONG TERM [Saturday Through Wednesday]... Unsettled weather through early next week as multiple shortwaves pass through the area and interact with a lingering frontal boundary stretching across northern Florida. Rounds of showers and storms will affect the area each day. Moist flow and instability over the region could lead to heavier showers and storms developing throughout the period with the potential for significant rainfall accrual especially where storms train. Temperatures will be below to around normal with highs in the 70s/80s and lows in the 50s/60s. .MARINE... High pressure will build offshore of the southeast Atlantic coast today. SCEC conditions for winds and seas are expected this afternoon and tonight. A cold front will approach from the north tonight and slowly edge south over the local waters through Thursday. The frontal boundary will meander over Florida Friday into the weekend with a return of unsettled weather over the local waters. Rip Currents: Moderate risk of rip currents at the beaches today. Moderate risk of rip currents at the northeast Florida beaches && .PRELIMINARY POINT TEMPS/POPS... AMG 62 77 53 73 54 / 30 60 10 10 40 SSI 66 80 59 72 61 / 10 50 30 10 30 JAX 63 84 61 76 60 / 20 40 30 20 30 SGJ 65 85 63 74 61 / 10 30 30 30 20 GNV 62 83 61 78 59 / 10 40 30 30 20 OCF 61 85 64 81 62 / 0 30 30 40 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.